Next Article in Journal
Partially Projective Algorithm for the Split Feasibility Problem with Visualization of the Solution Set
Next Article in Special Issue
Novel Fractional Operators with Three Orders and Power-Law, Exponential Decay and Mittag–Leffler Memories Involving the Truncated M-Derivative
Previous Article in Journal
Fractional Levy Stable and Maximum Lyapunov Exponent for Wind Speed Prediction
Previous Article in Special Issue
On the Generalized Hermite–Hadamard Inequalities via the Tempered Fractional Integrals
 
 

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 607

Article: On the Metric Dimension of Arithmetic Graph of a Composite Number
Authors: by Shahid ur Rehman, Muhammad Imran and Imran Javaid
Link: https://www.mdpi.com/2073-8994/12/4/607

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop